# SDR USAA001238

- Difficulty date: August 14, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta 324-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-4, INTERCOSTAL CORRODED, 2 INCHES BY 20 INCHES, CORROSION LEVEL 2, STA 324 - STA 345, LBL 19.  REPAIRED NEW WEB PER SRM 51-10-00.  (X)
